[Home ] [Archive]   [ فارسی ]  
:: Search Submit Contact ::
:: Volume 4, Issue 1 (Vol. 4, No. 1, Spring&Summer2018 2018) ::
Mathematical Researches 2018, 4(1): 0-0 Back to browse issues page
Classic and Bayes Shrinkage Estimation in Rayleigh Distribution Using a Point Guess Based on Censored Data
Azadeh Kiapour *
assistant professor , azadeh_kiapour@umz.ac.ir
Abstract:   (317 Views)
In this paper, some shrinkage testimators and a Bayesian shrinkage estimator are proposed for the scale parameter of Rayleigh lifetime distribution based on censored samples under scale invariant squared error loss function. The best linear unbiased estimator and it's risk is computed under the considered loss function. Shrinkage testimators are proposed based on the acceptance or rejection of a null hypothesis of the form equality og guess value and the true value of the parameter and their risks are computed. The relative efficiency of shrinkage testimators and the best linear unbiased estimator is calculated for the comparison of them. A Bayesian shrinkage estimator is provided using a Bayesian shrinkage approach and its performance is compared with the best linear unbiased estimator via the relative efficiency of them.  A numerical example is presented for illustrating the proposed estimators.
 
Keywords: Shrinkage estimator, Scale invariant squared error loss function, Rayleigh distribution.
     
Type of Study: Original Manuscript | Subject: S
Received: 2016/02/15 | Accepted: 2018/01/7 | Published: 2018/01/8 | ePublished: 2018/01/8
Send email to the article author

Add your comments about this article
Your username or Email:

Write the security code in the box >


XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

kiapour A. Classic and Bayes Shrinkage Estimation in Rayleigh Distribution Using a Point Guess Based on Censored Data. Mathematical Researches. 2018; 4 (1)
URL: http://mmr.khu.ac.ir/article-1-2532-en.html


Volume 4, Issue 1 (Vol. 4, No. 1, Spring&Summer2018 2018) Back to browse issues page
پژوهش‌های ریاضی Mathematical Researches
Persian site map - English site map - Created in 0.14 seconds with 32 queries by YEKTAWEB 3647